# SDR DL72L982657

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd Svc Bay
- Component: 651784961M
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW LOST B HYDRAULICS PRESSURE AND QUANTITY ON ARRIVAL TO PHL.  FOUND BROKEN HYDRAULIC LINE IN HYD SERVICE BAY REF IPC-29- 14-00-06 ITEM 160. MPN-65-17849-61M. DPN-294201161.  INSTALLED TEMP HYDRAULIC LINE, SERVICED HYD SYS TO FULL AND LEAK CHKS NORMAL.  FWD TEMP LINE INSTALLATION TO MCO.
